# SDR SIMA20250220003

- Difficulty date: February 20, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17031283003
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E RIB BETWEEN RIB 33 CRACKED AT UPPER AREA. (MAJOR REPAIR)  REMOVED AND REPLACED LH WING L/E RIB 33 IAW EMB 170 SRM 51-40-08.
